Universidad Complutense de Madrid
E-Prints Complutense

Whitney's Theorem: A nonsmooth version



Downloads per month over past year

Ferrera Cuesta, Juan and Gómez Gil, Javier (2015) Whitney's Theorem: A nonsmooth version. Journal of Mathematical Analysis and Applications, 431 (1). pp. 633-647. ISSN 0022-247X

[thumbnail of Ferrera100elsevier.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/S0022247X15005375


In this paper we solve the problem of extending continuous functions with nonempty subdifferential at every point of a closed subset A of R-n to functions with the same property defined in the whole Rn, keeping the property of outer semicontinuity of the subdifferential, which is a set-valued function. The proof is constructive, and gives us a wide range of possible extensions.

Item Type:Article
Uncontrolled Keywords:Whitney extension; Subdifferentiable functions
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:32890
Deposited On:26 Aug 2015 07:13
Last Modified:28 Jan 2016 16:05

Origin of downloads

Repository Staff Only: item control page